MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC. ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number NAV4680003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a product used for spinal therapy.It was reported that during a spinal procedure, the threaded tip of the inserter broke off during the trialing process, resulting in the trial becoming stuck in-between the l4/5 vertebral bodies.The inserter and trial broke off in the patient at the l4/5 disc space during the procedure.The surgeon was able to remove the trial from the vertebral bodies without incident and subsequently used a different inserter to place the interbody device.There were no patient complications or symptoms have been reported as a result of this event.Additional information was received from manufacturer representative that the reported device has been already used before prior to this event.The threaded part of the inserter broke off into the trial.Trial is now damaged due to the different types of instruments used to dislodge the trial from disc space.The pre-op diagnosis was l4/5 disc degeneration with a grade 1 spondylolisthesis.L4/5 olif was the procedure and l4/5 disc space is where the trial broke off.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24587982
Report Number3003120897-2026-00479
Device Sequence Number5688849
Product Code MAX
UDI-Device Identifier00763000204334
UDI-Public(01)00763000204334(11)211213(10)EM21H055
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAV4680003
Device Catalogue NumberNAV4680003
Device Lot NumberEM21H055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date03/13/2026
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale